MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM
Model Number M-Series Surgical Lighting System
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the lighting system and found that the cover had been damaged.This is indicative of facility personnel bumping the lighthead into other pieces of equipment.A steris tech inspected and confirmed that biomed replaced the broken cover and installed it properly.The unit was tested, confirmed it to be operating according to specification, and returned it to service.The operator manual states (1-4), "do not bump light heads into walls or other equipment." the technician replaced the broken cover, tested the lighting system, confirmed it was operating according to specification, and returned it to service.A steris account manager offered in-service training regarding the proper use and operation of the harmonyair m-series surgical lighting system, specifically avoiding collision with walls or other equipment in the room; however, the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure an end cover detached from their harmonyair m-series surgical lighting system and fell into the sterile field.A procedure delay occurred as the sterile field was re-established.The procedure was completed successfully, and no injury was reported.

Brand Name
HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16947897
Report Number1043572-2023-00101
Device Sequence Number6554838
Product Code FSY
UDI-Device Identifier00724995165918
UDI-Public00724995165918
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM-Series Surgical Lighting System
Device Catalogue NumberLM01N
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown